# SDR DALA2023021701245

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,779 hours, 41,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: FOUND DEBRIS BETWEEN KNUCKLE KNOCKER AND DOOR LINER. REMOVED SAME. DOOR ARMING AND IND. CK NML REF B757 AMM 25-66. (2630824)
